Journal of Mathematics of Kyoto University

On the mean curvature of surface with boundary

Keiichi Shibata

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 30, Number 4 (1990), 575-584.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519951

Digital Object Identifier
doi:10.1215/kjm/1250519951

Mathematical Reviews number (MathSciNet)
MR1088344

Zentralblatt MATH identifier
0724.49029

Subjects
Primary: 58E12: Applications to minimal surfaces (problems in two independent variables) [See also 49Q05]
Secondary: 49Q05: Minimal surfaces [See also 53A10, 58E12] 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]

Citation

Shibata, Keiichi. On the mean curvature of surface with boundary. J. Math. Kyoto Univ. 30 (1990), no. 4, 575--584. doi:10.1215/kjm/1250519951. https://projecteuclid.org/euclid.kjm/1250519951


Export citation